# SDR SWIA200515810

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 6,156 hours, 4,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 278003
- Part serial: MAL3408
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OB GROUND SPOILER CAUTION ON LANDING.  REPLACED LT WING OUTBOARD GROUND SPOILER ACTUATOR IAW CRJ MM 27-60-00.  OPERATIONAL CHECK GOOD.
